MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN TEMPERATURE PROBE CABLE

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN TEMPERATURE PROBE CABLE
Catalog Number 735-02
Medical Device Problem Codes Defective Component (2292); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue was isolated to a temp cable failure.The arctic sun 5000 was evaluated onsite.During the evaluation, it was found that the temp cable was faulty.Replaced temp in cable.Device passed all applicable testing.The instructions-for-use are found to be adequate.The ifu currently instructs the user on the proper method to use this device to avoid undue injury to the patient and damage to the product.A device history review is not required as the serial number is unknown.Corrections: f, g.The complete initial reporter facility name is (b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the alarm code 113 (reduced water temperature control) and 64 (non-recoverable system error) messages appeared on the screen during therapy today.Per review of wo on 29jan2025, device was used on patient.No patient identifiers available, no patient impact reported.Per follow up information received via mail on 10mar2025, issue resolved onsite.Preventive maintenance was performed correctly and the device worked correctly.Also, the temperature cable nellcor had to be replaced.Per additional information updated in wo on 20may2025, it was reported that there was no visible damage, but if moved it, the temperature would increase and decrease a lot, then it was replaced, because the measure was not correct.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The complete initial reporter facility name is (b)(6) hospital edf.Hospitalization floor -1 pharmacy warehouse.The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The complete initial reporter facility name is (b)(6) hospital.Correction: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ARCTIC SUN TEMPERATURE PROBE CABLE
Common Device Name
TEMPERATURE PROBE CABLE
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22180026
Report Number1018233-2025-04370
Device Sequence Number15750392
Product Code DWJ
UDI-Device Identifier00801741080296
UDI-Public(01)00801741080296
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number735-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer06/17/2025
08/08/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date06/20/2025
08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown